Wisconsin, 2017

Tornado and Hail in Wisconsin, April 9 to 10, 2017

April 9 to 10, 2017 · NWS GRB · 28 events in 8 counties and zones

Thunderstorms developed in the vicinity of a frontal boundary and an upper level disturbance. Some of the storms were severe with large hail and damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$7,000
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRB wrote it up.

Thunderstorms developed in the vicinity of a frontal boundary and an upper level disturbance. Some of the storms were severe with large hail and damaging winds. Most of the large hail was in the penny to quarter size range, but hail as large as golf ball size fell near Lac du Flambeau (Vilas Co.). Thunderstorm winds downed power lines and hundreds of trees, tore the roof from a mobile home, and heavily damaged a metal outbuilding. Microburst winds, estimated near 80 mph, downed nearly 200 trees in southwest Marathon County. A weak tornado briefly touched down in the Wausau area (Marathon Co.).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before the first event at Apr 9, 2:03 PM CST, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 9, 2:03 PM CST, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
303 PM CDT Sun Apr 9 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Monday
Issued at 302 PM CDT Sun Apr 9 2017

Main forecast focus to be on thunderstorm chances late this
afternoon into the overnight hours and the potential for any of
these storms to become severe.

The 19z MSAS analysis showed an area of low pressure on the
Nebraska/Iowa border with a warm front extended northeastward
through central IA into north-central WI. Dew points have climbed
into the upper 40s to lower 50s across northeast WI and the radar
mosaic now picking up a band of showers and thunderstorms along
the warm front. Some of these storms have become strong and will
need to be watched.

The warm front is forecast to stall near its current location
tonight as the low pressure rides northeast along the stalled
boundary. The strongest frontogenetical forcing/baroclinic zone
would then set-up along and north of the boundary and it is this
location that should see the highest precipitation chances.
Furthermore, northern WI will reside on the edge of a mid-level
cap, thus a better chance of seeing thunderstorms continue through
most of the night. Best severe potential should also be across the
north where shear is the strongest (> 50 kts) and provide
sufficient updrafts to possibly allow a few storms to approach
severe limits. For central and east-central WI, it may take until
the approach of the surface low to allow for showers or
thunderstorms to move into this part of the state, mainly after
midnight. While central/east-central WI to have more instability,
the shear is not as strong compared to northern WI (40 kts). The
key to any severe potential here is the capping inversion which
may not break. Anticipate thunder chances to diminish later
tonight, but showers to persist into Monday. Min temperatures to
be in the upper 30s to lower 40s north, lower to middle 50s south.

The surface low is forecast to ride the stalled boundary across
central/east-central WI Monday morning and will continue to bring
rain showers to northern WI and a good chance of showers/isolated
thunderstorms to central/east-central WI. As the surface low exits
Monday afternoon, this will allow the frontal boundary to start
sagging south and exit the forecast area by late afternoon with
additional rain showers possible due to the deformation axis
rotating through the area. Colder air is expected to get pulled
into northern WI later in the day and may allow for some snow to
mix with the rain over Vilas county toward evening. A wide range
in temperatures can be expected on Monday with north-central WI
essentially seeing steady or slowly falling temperatures into the
middle 30s to around 40 degrees, while southern sections of the
forecast area reach the lower 60s.

.LONG TERM...Monday Night Through Sunday
Issued at 302 PM CDT Sun Apr 9 2017

Primary issue Monday night is the rain to snow or mix transition
as compact low pressure system tracks across the state. Colder air
in the wake of the system will produce some snow accumulation,
especially on grassy areas. How far southeast to mention this
snowfall and snow accumulation varies from model to model. The
colder NAM and ECMWF bring a minor snow accumulation all the way
to the fox cities, while the warmer GFS confines the snow further
northwest. Several inches of accumulation still likely across
North central Wisconsin, in the deformation area of the nearly
stacked 850 to 700mb low system. The stacked system may also tend
to have a slow departure Tuesday morning with additional small
mixed pcpn chances.

Eventually dry weather will return Tuesday into Wednesday with
weak upper ridging. A weak short wave and cold front passage
Wednesday night may produce a chance of showers, possibly mixed
across the north.

Upper ridging resumes for the rest of the week with a gradual
warming trend. Next frontal system arrives for the start of next
weekend.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1240 PM CDT Sun Apr 9 2017

VFR conditions are expected through this afternoon, but this will
be short-lived as a frontal boundary stalls across north-central
Wisconsin and south winds into WI continue to pull more gulf
moisture into the region. Showers and scattered thunderstorms are
forecast to develop late this afternoon into this evening near the
frontal boundary. Cigs/vsbys would drop into the MVFR category
under any of this precipitation. These lower clouds may not make
it into central or east-central WI until mid-evening when a
surface low rides the stalled boundary toward WI and aides in
further shower/thunderstorm development. By late tonight into
Monday morning, cigs are expected to drop into the IFR range and
may remain there through Monday, especially behind the boundary
which is forecast to slowly settle south.
&&

.HYDROLOGY...
Issued at 302 PM CDT Sun Apr 9 2017

Potential of an inch to two inches of rainfall roughly northwest
of line from Marshfield to Crivitz. A warm front positioned
across northern Wisconsin will be the primary focus of showers
and storms tonight into Monday. Monday into Monday night, rain
will become more widespread as a low pressure system tracks across
central and northeast wisconsin. The previous warm front is
expected to shift south a bit as near stationary front and will be
the primary focus of more rainfall. The greatest rainfall amounts
are expected to be associated with this frontal boundary. Will
issue an ESF due to the potential of 1 to 2 inches of rainfall
and some river rises. But due to dry conditions across the north,
the rainfall will also serve as welcome relief for high fire
danger.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....AK
LONG TERM......TDH
AVIATION.......AK
HYDROLOGY......TDH
Hazardous weather outlook, Apr 9, 2:09 PM CST, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
309 PM CDT Sun Apr 9 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
309 PM CDT Sun Apr 9 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms across northern
Wisconsin. Surrounding this slight risk is a marginal risk of
severe thunderstorms across central and east-central Wisconsin.
Scattered thunderstorms are expected generally along and north of
a stalled frontal boundary draped across northern Wisconsin. A
few of the storms could become strong or severe with large hail,
gusty winds and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Showers and a few thunderstorms will continue across central,
northeast and east central Wisconsin on Monday. A few storms
could produce gusty winds and hail.

The rain showers should change to snow showers across far northern
Wisconsin Monday night, with a small accumulation possible,
mostly on the grass.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed tonight.

LMZ521-522-541>543-102015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
309 PM CDT Sun Apr 9 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

High waves and gusty south winds will continue to pose a threat
to mariners with small craft on Lake Michigan.

There is a chance of thunderstorms. A few storms could produce
hail and gusty winds.

Warm moist air moving over the cool waters of Lake Michigan may
produce some marine fog at times.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Marine fog could last into part of Monday before dissipating.

Scattered thunderstorms could also be a hazard to mariners on
Monday.

AK/TDH

In the hours before

Special weather statement, Apr 9, 2:12 PM CST, 2 hours 54 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
312 PM CDT SUN APR 9 2017

WIZ005-010>013-018-019-021-073-092130-
Southern Marinette County WI-Langlade WI-Vilas WI-Florence WI-
Northern Oconto County WI-Oneida WI-Forest WI-
Northern Marinette County WI-Lincoln WI-
312 PM CDT SUN APR 9 2017

...SCATTERED THUNDERSTORMS DEVELOPING OVER NORTH CENTRAL
WISCONSIN AND FAR NORTHEAST WISCONSIN...

At 305 PM CDT, Doppler radar was tracking several bands of
developing thunderstorms over North Central Wisconsin.  The leading
band extended from Tomahawk to Florence with a second band from
Merrill to Antigo.  The storms were moving north at 35 mph.

Dime size hail and gusty winds to 40 mph will be possible with these
storms.

Locations impacted include...
Rhinelander, Crandon, Eagle River, Merrill, Florence, Lac Du
Flambeau, Tomahawk, Phelps, Boulder Junction and Woodboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall may also occur with these storms as well as
other storms later tonight, and may lead to reduced visibilities
for motorists.

&&

LAT...LON 4614 8909 4602 8882 4601 8868 4599 8867
      4602 8853 4599 8849 4600 8846 4598 8842
      4599 8838 4596 8833 4596 8825 4593 8813
      4526 8818 4513 9004 4598 9005 4598 8993
      4630 8993
TIME...MOT...LOC 2005Z 196DEG 31KT 4529 9019 4548 8856

TDH
Special weather statement, Apr 9, 3:09 PM CST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
409 PM CDT SUN APR 9 2017

WIZ018-092145-
Lincoln WI-
409 PM CDT SUN APR 9 2017

...STRONG THUNDERSTORM MOVING OVER LINCOLN COUNTY UNTIL 445 PM CDT...

At 406 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Wood Wildlife Area, or 12 miles northwest of Merrill, moving
east at 40 mph.

Half inch hail and winds gusts to 45 mph will be possible with this
storm.

Locations impacted include...
Tomahawk, New Wood Wildlife Area, Irma and Harrison.

LAT...LON 4556 8971 4555 8943 4537 8943 4526 8998
      4537 9004 4543 9004
TIME...MOT...LOC 2106Z 247DEG 33KT 4538 8990

TDH
Special weather statement, Apr 9, 3:40 PM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
440 PM CDT Sun Apr 9 2017

WIZ005-010>013-018-019-100200-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-
440 PM CDT Sun Apr 9 2017

...THUNDERSTORMS TRACKING OVER NORTH CENTRAL WISCONSIN THROUGH
THE EVENING HOURS...

At 435 PM CDT, Doppler radar showed clusters of thunderstorms
moving over North Central Wisconsin, moving northeast at 35 mph.
Area radars to the west indicated more storms were located over
west central Wisconsin. These storms will be moving into North
Central Wisconsin through the evening hours.

A few of the storms may produce up to one half inch hail and
winds gusts to 45 mph along with torrential rainfall.

TDH
Local storm report, Apr 9, 4:04 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT SUN APR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HEAVY RAIN       RHINELANDER             45.63N 89.41W
04/09/2017  M1.08 INCH       ONEIDA             WI   ASOS

            LAST 2 HOURS. MDT RAIN CONTINUES.

&&

SAC
Special weather statement, Apr 9, 4:41 PM CST, 25 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
541 PM CDT SUN APR 9 2017

WIZ005-010>013-018-019-021-073-100000-
Southern Marinette County WI-Langlade WI-Vilas WI-Florence WI-
Northern Oconto County WI-Oneida WI-Forest WI-
Northern Marinette County WI-Lincoln WI-
541 PM CDT SUN APR 9 2017

...THUNDERSTORMS WILL CONTINUE TO RUMBLE ACROSS NORTHERN WISCONSIN
EARLY THIS EVENING...

Doppler radar continued to track scattered thunderstorms across
northern Wisconsin. These storms have the capability of producing
hail to around one-half inch, torrential rainfall and cloud-to-
ground lightning.

Radar data to our west showed additional showers and thunderstorms
developing across southern Minnesota which will move across northern
Wisconsin later this evening. Ponding on area roadways can be
expected and motorists are urged to slow down to avoid
hydroplaning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4598 9005 4599 8838 4596 8833 4595 8819
      4592 8810 4587 8807 4582 8814 4578 8809
      4579 8799 4568 8778 4565 8783 4559 8778
      4556 8783 4550 8779 4535 8789 4539 8770
      4537 8766 4520 8774 4513 8768 4512 9005
TIME...MOT...LOC 2234Z 247DEG 37KT 4547 8964

AK

The radar

The Green Bay radar (KGRB), 189 km away, was scanning. The volume nearest the first event began at 23:03 UTC.

Open the radar archive at this moment

Event by event

19 hail, 8 thunderstorm wind, 1 tornado. Local standard time, as filed.

Hail, Lincoln

When
April 9, 5:06 PM CST
Where
Lincoln County, 6.98 mi N of Spirit Falls
Measured
1 in hail
Reported by
Public
Coordinates
45.550, -90.000

Quarter size hail fell near Tripoli.

Hail, Marinette

When
April 9, 5:25 PM CST
Where
Marinette County, 8.15 mi SW of Athelstane
Measured
0.88 in hail
Reported by
COOP Observer
Coordinates
45.356, -88.231

Nickel size hail fell near the Caldron Falls Dam.

Hail, Oneida

When
April 9, 5:30 PM CST
Where
Oneida County, 1.46 mi SSW of Cassian
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.580, -89.730

Quarter size hail fell north of Tomahawk.

Hail, Oneida

When
April 9, 5:35 PM CST
Where
Oneida County, 0.69 mi S of Harshaw
Measured
0.75 in hail
Reported by
Public
Coordinates
45.660, -89.650

Penny size hail fell at Harshaw.

Hail, Oneida

When
April 9, 5:45 PM CST
Where
Oneida County, 0.48 mi E of Rhinelander
Measured
0.75 in hail
Reported by
Public
Coordinates
45.630, -89.410

Penny size hail fell near Rhinelander.

Hail, Oneida

When
April 9, 5:48 PM CST
Where
Oneida County, 2.93 mi SE of Mc Naughton
Measured
1 in hail
Reported by
Public
Coordinates
45.698, -89.510

Quarter size hail fell in Newbold.

Hail, Oneida

When
April 9, 5:52 PM CST
Where
Oneida County, 4.17 mi N of Rhinelander
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
45.690, -89.410

Penny size hail fell about 4 miles north of Rhinelander.

Hail, Oneida

When
April 9, 5:55 PM CST
Where
Oneida County, 1.19 mi SE of Sugar Camp
Measured
1 in hail
Reported by
Public
Coordinates
45.780, -89.300

Quarter size hail fell at Sugar Camp.

Hail, Vilas

When
April 9, 10:28 PM CST
Where
Vilas County, 0.69 mi S of Lac du Flambeau
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
45.960, -89.880

Golf ball size hail fell near Lac du Flambeau, covering the ground.

Thunderstorm Wind, Vilas

When
April 9, 10:28 PM CST
Where
Vilas County, 0.69 mi S of Lac du Flambeau
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
45.960, -89.880

Thunderstorm winds uprooted and damaged dozens of trees near Lac du Flambeau.

Hail, Vilas

When
April 9, 10:30 PM CST
Where
Vilas County, 1.2 mi S of Lac du Flambeau
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.953, -89.880

Thunderstorms produced quarter size hail and winds estimated at 40 to 45 mph as they passed south of Lac du Flambeau.

Thunderstorm Wind, Oneida

When
April 9, 10:30 PM CST
Where
Oneida County, 0.48 mi E of Woodruff
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
45.900, -89.690

Thunderstorm winds downed trees in Woodruff. The time of this report is estimated.

Thunderstorm Wind, Vilas

When
April 9, 10:35 PM CST
Where
Vilas County, 0.69 mi S of Arbor Vitae
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
45.910, -89.650

Thunderstorm winds downed numerous trees around Arbor Vitae.

Hail, Vilas

When
April 9, 11:02 PM CST
Where
Vilas County, 0.69 mi S of Conover
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
46.040, -89.250

Nickel size hail fell at Conover.

Hail, Lincoln

When
April 9, 11:08 PM CST
Where
Lincoln County, 0.84 mi SW of Jersey City
Measured
1 in hail
Reported by
Public
Coordinates
45.470, -89.760

Quarter size hail fell near Tomahawk.

Thunderstorm Wind, Marathon

When
April 9, 11:26 PM CST
Where
Marathon County, 1.2 mi SW of Mann
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
44.690, -90.240

Nearly 200 trees were toppled, most uprooted, by a thunderstorm microburst with winds estimated near 80 mph.

Hail, Oneida

When
April 9, 11:30 PM CST
Where
Oneida County, 0.48 mi W of Rhinelander
Measured
0.75 in hail
Reported by
Public
Coordinates
45.630, -89.430

Penny size hail fell west of Rhinelander.

Hail, Marathon

When
April 9, 11:35 PM CST
Where
Marathon County, 4.04 mi NW of Rozellville
Measured
0.75 in hail
Reported by
Public
Coordinates
44.790, -90.080

Penny size hail fell near Stratford.

Thunderstorm Wind, Marathon

When
April 9, 11:39 PM CST
Where
Marathon County, Mann
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
44.700, -90.220

Thunderstorm winds tore the roof from a mobile home and downed numerous trees.

Thunderstorm Wind, Marathon

When
April 9, 11:45 PM CST
Where
Marathon County, 0.85 mi SE of Edgar
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
44.910, -89.960

Thunderstorm winds heavily damaged a metal outbuilding and downed several trees and power lines near Edgar.

Tornado, Marathon

When
April 9, 11:54 PM CST to 11:55 PM CST
Where
Marathon County, 5.01 mi SSW of Taegesville to 4.94 mi S of Taegesville
Rating
EF1
Path length
0.44 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
44.979, -89.741

A brief and fast moving tornado developed in association with a |small line of severe thunderstorms in Marathon County. Straight-line wind damage|occurred with the severe thunderstorm in addition to the tornado. Two structures sustained significant storm damage. One had several windows broken and some roofing material ripped off (DI 2, DOD 2 and 3). The other had a garage door blown in and some roof damage (DI 2, DOD 2 and 4). There was minor damage to several others (DI 2, DOD 2). Around 100 mature pine trees were snapped (DI 28, DOD 3 and 4).

Hail, Marathon

When
April 9, 11:55 PM CST
Where
Marathon County, 1.2 mi SW of Wausau
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
44.960, -89.650

Nickel size hail fell west of Wausau.

Thunderstorm Wind, Forest

When
April 10, 12:00 AM CST
Where
Forest County, 5.25 mi ENE of Hiles
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.750, -88.880

Thunderstorm winds downed several trees and power lines northeast of Hiles.

Thunderstorm Wind, Marathon

When
April 10, 12:05 AM CST
Where
Marathon County, 1.44 mi NNE of Wausau
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
44.988, -89.616

Thunderstorm winds snapped and uprooted trees, and downed power lines in the vicinity of Horseshoe Springs Road and Sylvan Street in Wausau. The storms also produced pea size hail.

Hail, Marathon

When
April 10, 12:05 AM CST
Where
Marathon County, Wausau
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
44.970, -89.630

Nickel size hail fell in Wausau.

Hail, Lincoln

When
April 10, 12:15 AM CST
Where
Lincoln County, Merrill
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
45.180, -89.680

Thunderstorms produced nickel size hail and wind gusts to 50 mph as they passed through Merrill.

Hail, Wood

When
April 10, 12:53 AM CST
Where
Wood County, 1.21 mi SE of Nekoosa
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
44.310, -89.880

Nickel size hail fell near Nekoosa.

Hail, Kewaunee

When
April 10, 5:55 AM CST
Where
Kewaunee County, 1.38 mi S of Rostok
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
44.480, -87.500

Quarter size hail fell north of Kewaunee.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2017Every state in 2017This day in weather historyThe tornado archive for Wisconsin, 2017Warnings in Wisconsin, April 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 683445, 683449, 683451, 683452, 683454, 683458, 683459, 683460, 683462, 683497, 683463, 683484, 683485, 683464, 683465, 683494, 683466, 683467, 683490, 683493, 683498, 683468, 683491, 683489, 691854, 683469, 683470, 683472.